MathSciNet Relay Station
MathSciNet bibliographic data
MR1829378 11G05
Kihara, Shoichi On an elliptic curve over $\bold Q(t)$ of rank $\geq 14$. Proc. Japan Acad. Ser. A Math. Sci. 77 (2001), no. 4, 50–51.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement